• Previous Article
    An inhomogeneous evolution equation involving the normalized infinity Laplacian with a transport term
  • CPAA Home
  • This Issue
  • Next Article
    $ \mathcal{W}$-Entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds
November 2018, 17(6): 2423-2439. doi: 10.3934/cpaa.2018115

On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations

1. 

Universidade Estadual de Campinas, IMECC-Departamento de Matemática, CEP 13083-859, Campinas-SP, Brazil

2. 

Universidad Industrial de Santander, Escuela de Matemáticas, A.A. 678, Bucaramanga, Colombia

* Corresponding author: Élder J. Villamizar-Roa

Received  August 2017 Revised  February 2018 Published  June 2018

Fund Project: The first author has been partially supported by CNPq and FAPESP, Brazil. The second author has been supported by CNPq, Brazil, and by Universidad Industrial de Santander. The third autor has been supported by Vicerrectoría de Investigación y Extensión of Universidad Industrial de Santander, and Fondo Nacional de Financiamiento para la Ciencia, la Tecnología y la Innovación Francisco José de Caldas, contrato Colciencias FP 44842-157-2016

This paper is devoted to the Boussinesq equations that models natural convection in a viscous fluid by coupling Navier-Stokes and heat equations via a zero order approximation. We consider the problem in $ \mathbb{R}^{n}$ and prove the existence of stationary solutions in critical Besov-Lorentz-Morrey spaces. For that, we prove some estimates for the product of distributions in these spaces, as well as Bernstein inequalities and Mihlin multiplier type results in our setting. Considering in particular the decoupled case, our existence result provides a new class of stationary solutions for the Navier-Stokes equations in critical spaces.

Citation: Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115
References:
[1]

H. Abidi and T. Hmidi, On the global well-posedness for Boussinesq system, Journal of Differential Equations, 233 (2007), 199-220. doi: 10.1016/j.jde.2006.10.008.

[2]

J. Bergh and J. Löfström, Interpolation Spaces, Springer-Verlag, Berlin, 1976.

[3]

A. P. Blozinski, On a convolution theorem for $ L(p,q)$ spaces, Transactions of the American Mathematical Society, 164 (1972), 255-265. doi: 10.2307/1995972.

[4]

J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Normale. Sup., 14 (1981), 209-246. doi: 10.24033/asens.1404.

[5]

W. Borchers and T. Miyakawa, On stability of exterior stationary Navier-Stokes flows, Acta Math., 174 (1995), 311-382.

[6]

L. Brandolese and M. Schonbek, Large time decay and growth for solutions of a viscous Boussinesq system, Transactions of the American Mathematical Society, 364 (2012), 5057-5090. doi: 10.1090/S0002-9947-2012-05432-8.

[7]

J. R. Cannon and E. DiBenedetto, The initial value problem for the Boussinesq equations with data in Lp. Approximation Methods for Navier-Stokes Problems, Proc. Sympos., Univ. Paderborn, Paderborn, 1979,129–144, Lecture Notes in Math., 771, Springer, Berlin, 1980.

[8]

M. Cannone and G. Karch, Smooth or singular solutions to the Navier-Stokes system?, Journal of Differential Equations, 197 (2004), 247-274. doi: 10.1016/j.jde.2003.10.003.

[9]

S. Chandrasekhar, Hydrodynamic and Hydromagnetic Stability, Dover, New York, 1961.

[10]

L. C. F. Ferreira, On a bilinear estimate in weak-Morrey spaces and uniqueness for Navier-Stokes equations, Journal de Mathématiques Pures et Appliquées, 105 (2016), 288-247. doi: 10.1016/j.matpur.2015.10.004.

[11]

L. C. F. Ferreira and E. J. Villamizar-Roa, Well-posedness and asymptotic behaviour for the convection problem in $ \mathbb{R}^n,$, Nonlinearity, 19 (2006), 2169-2191. doi: 10.1088/0951-7715/19/9/011.

[12]

L. C. F. Ferreira and E. J. Villamizar-Roa, On the stability problem for the Boussinesq equations in weak-Lp spaces, Commun. Pure Appl. Anal., 9 (2010), 667-684. doi: 10.3934/cpaa.2010.9.667.

[13]

P. G. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Steady-state Problems, 2nd edition, Monographs in Mathematics. Springer, New York, 2011.

[14]

T. Hishida, On a class of stable steady flow to the exterior convection problem, Journal of Differential Equations, 141 (1997), 54-85. doi: 10.1006/jdeq.1997.3323.

[15]

R. A. Hunt, On $ L(p,q)$ spaces, Enseignement Math., 12 (1966), 249-276.

[16]

H. Kozono and M. Yamazaki, Semilinear heat equations and the Navier--Stokes equation with distributions in new function spaces as initial data, Commun. Partial Differ. Eqns., 15 (1994), 959-1014. doi: 10.1080/03605309408821042.

[17]

H. Kozono and M. Yamazaki, The stability of small stationary solutions in Morrey spaces of the Navier-Stokes equation, Indiana Univ. Math. J., 4 (1995), 1307-1336.

[18]

H. Kozono and M. Yamazaki, On a larger class of stable solutions to the Navier--Stokes equations in exterior domains, Math. Z., 228 (1998), 751-785. doi: 10.1007/PL00004644.

[19]

P. G. Lemarie-Rieusset, Recent Developments in the Navier–Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, pp. xiv+395, 2002.

[20]

S. Lorca and J. L. Boldrini, Stationary solutions for generalized Boussinesq models, Journal of Differential equations, 124 (1996), 389-406. doi: 10.1006/jdeq.1996.0016.

[21]

A. Mazzucato, Besov-Morrey spaces: function space theory and applications to non-linear PDE., Trans. Amer. Math. Soc., 355 (2003), 1297-1364. doi: 10.1090/S0002-9947-02-03214-2.

[22]

H. Morimoto, On the existence and uniqueness of the stationary solution to the equations of natural convection, Tokyo J. Math., 14 (1991), 217-226. doi: 10.3836/tjm/1270130501.

[23]

R. O'Neil, Convolution operators and $ L(p,q)$ spaces, Duke Mathematical Journal, 30 (1963), 129-142. doi: 10.1215/S0012-7094-63-03015-1.

[24]

H. Sohr, The Navier-Stokes Equations. An Elementary Functional Analytic Approach, Birkhuser Advanced Texts: Basler Lehrbücher, Birkhuser Verlag, Basel, 2001.

show all references

References:
[1]

H. Abidi and T. Hmidi, On the global well-posedness for Boussinesq system, Journal of Differential Equations, 233 (2007), 199-220. doi: 10.1016/j.jde.2006.10.008.

[2]

J. Bergh and J. Löfström, Interpolation Spaces, Springer-Verlag, Berlin, 1976.

[3]

A. P. Blozinski, On a convolution theorem for $ L(p,q)$ spaces, Transactions of the American Mathematical Society, 164 (1972), 255-265. doi: 10.2307/1995972.

[4]

J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Normale. Sup., 14 (1981), 209-246. doi: 10.24033/asens.1404.

[5]

W. Borchers and T. Miyakawa, On stability of exterior stationary Navier-Stokes flows, Acta Math., 174 (1995), 311-382.

[6]

L. Brandolese and M. Schonbek, Large time decay and growth for solutions of a viscous Boussinesq system, Transactions of the American Mathematical Society, 364 (2012), 5057-5090. doi: 10.1090/S0002-9947-2012-05432-8.

[7]

J. R. Cannon and E. DiBenedetto, The initial value problem for the Boussinesq equations with data in Lp. Approximation Methods for Navier-Stokes Problems, Proc. Sympos., Univ. Paderborn, Paderborn, 1979,129–144, Lecture Notes in Math., 771, Springer, Berlin, 1980.

[8]

M. Cannone and G. Karch, Smooth or singular solutions to the Navier-Stokes system?, Journal of Differential Equations, 197 (2004), 247-274. doi: 10.1016/j.jde.2003.10.003.

[9]

S. Chandrasekhar, Hydrodynamic and Hydromagnetic Stability, Dover, New York, 1961.

[10]

L. C. F. Ferreira, On a bilinear estimate in weak-Morrey spaces and uniqueness for Navier-Stokes equations, Journal de Mathématiques Pures et Appliquées, 105 (2016), 288-247. doi: 10.1016/j.matpur.2015.10.004.

[11]

L. C. F. Ferreira and E. J. Villamizar-Roa, Well-posedness and asymptotic behaviour for the convection problem in $ \mathbb{R}^n,$, Nonlinearity, 19 (2006), 2169-2191. doi: 10.1088/0951-7715/19/9/011.

[12]

L. C. F. Ferreira and E. J. Villamizar-Roa, On the stability problem for the Boussinesq equations in weak-Lp spaces, Commun. Pure Appl. Anal., 9 (2010), 667-684. doi: 10.3934/cpaa.2010.9.667.

[13]

P. G. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Steady-state Problems, 2nd edition, Monographs in Mathematics. Springer, New York, 2011.

[14]

T. Hishida, On a class of stable steady flow to the exterior convection problem, Journal of Differential Equations, 141 (1997), 54-85. doi: 10.1006/jdeq.1997.3323.

[15]

R. A. Hunt, On $ L(p,q)$ spaces, Enseignement Math., 12 (1966), 249-276.

[16]

H. Kozono and M. Yamazaki, Semilinear heat equations and the Navier--Stokes equation with distributions in new function spaces as initial data, Commun. Partial Differ. Eqns., 15 (1994), 959-1014. doi: 10.1080/03605309408821042.

[17]

H. Kozono and M. Yamazaki, The stability of small stationary solutions in Morrey spaces of the Navier-Stokes equation, Indiana Univ. Math. J., 4 (1995), 1307-1336.

[18]

H. Kozono and M. Yamazaki, On a larger class of stable solutions to the Navier--Stokes equations in exterior domains, Math. Z., 228 (1998), 751-785. doi: 10.1007/PL00004644.

[19]

P. G. Lemarie-Rieusset, Recent Developments in the Navier–Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, pp. xiv+395, 2002.

[20]

S. Lorca and J. L. Boldrini, Stationary solutions for generalized Boussinesq models, Journal of Differential equations, 124 (1996), 389-406. doi: 10.1006/jdeq.1996.0016.

[21]

A. Mazzucato, Besov-Morrey spaces: function space theory and applications to non-linear PDE., Trans. Amer. Math. Soc., 355 (2003), 1297-1364. doi: 10.1090/S0002-9947-02-03214-2.

[22]

H. Morimoto, On the existence and uniqueness of the stationary solution to the equations of natural convection, Tokyo J. Math., 14 (1991), 217-226. doi: 10.3836/tjm/1270130501.

[23]

R. O'Neil, Convolution operators and $ L(p,q)$ spaces, Duke Mathematical Journal, 30 (1963), 129-142. doi: 10.1215/S0012-7094-63-03015-1.

[24]

H. Sohr, The Navier-Stokes Equations. An Elementary Functional Analytic Approach, Birkhuser Advanced Texts: Basler Lehrbücher, Birkhuser Verlag, Basel, 2001.

[1]

Igor Kukavica. On regularity for the Navier-Stokes equations in Morrey spaces. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1319-1328. doi: 10.3934/dcds.2010.26.1319

[2]

Qunyi Bie, Qiru Wang, Zheng-An Yao. On the well-posedness of the inviscid Boussinesq equations in the Besov-Morrey spaces. Kinetic & Related Models, 2015, 8 (3) : 395-411. doi: 10.3934/krm.2015.8.395

[3]

Hi Jun Choe, Bataa Lkhagvasuren, Minsuk Yang. Wellposedness of the Keller-Segel Navier-Stokes equations in the critical Besov spaces. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2453-2464. doi: 10.3934/cpaa.2015.14.2453

[4]

Daoyuan Fang, Chenyin Qian. Regularity criterion for 3D Navier-Stokes equations in Besov spaces. Communications on Pure & Applied Analysis, 2014, 13 (2) : 585-603. doi: 10.3934/cpaa.2014.13.585

[5]

Mehdi Badra. Abstract settings for stabilization of nonlinear parabolic system with a Riccati-based strategy. Application to Navier-Stokes and Boussinesq equations with Neumann or Dirichlet control. Discrete & Continuous Dynamical Systems - A, 2012, 32 (4) : 1169-1208. doi: 10.3934/dcds.2012.32.1169

[6]

Minghua Yang, Jinyi Sun. Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1617-1639. doi: 10.3934/cpaa.2017078

[7]

Mehdi Badra, Fabien Caubet, Jérémi Dardé. Stability estimates for Navier-Stokes equations and application to inverse problems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2379-2407. doi: 10.3934/dcdsb.2016052

[8]

Pavel I. Plotnikov, Jan Sokolowski. Compressible Navier-Stokes equations. Conference Publications, 2009, 2009 (Special) : 602-611. doi: 10.3934/proc.2009.2009.602

[9]

Jan W. Cholewa, Tomasz Dlotko. Fractional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-22. doi: 10.3934/dcdsb.2017149

[10]

Paolo Maremonti. A remark on the Stokes problem in Lorentz spaces. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1323-1342. doi: 10.3934/dcdss.2013.6.1323

[11]

Lucas C. F. Ferreira, Elder J. Villamizar-Roa. On the existence of solutions for the Navier-Stokes system in a sum of weak-$L^{p}$ spaces. Discrete & Continuous Dynamical Systems - A, 2010, 27 (1) : 171-183. doi: 10.3934/dcds.2010.27.171

[12]

Takeshi Taniguchi. The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 4323-4341. doi: 10.3934/dcds.2014.34.4323

[13]

J. Huang, Marius Paicu. Decay estimates of global solution to 2D incompressible Navier-Stokes equations with variable viscosity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4647-4669. doi: 10.3934/dcds.2014.34.4647

[14]

Chérif Amrouche, Mohamed Meslameni, Šárka Nečasová. Linearized Navier-Stokes equations in $\mathbb{R}^3$: An approach in weighted Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2014, 7 (5) : 901-916. doi: 10.3934/dcdss.2014.7.901

[15]

Vena Pearl Bongolan-walsh, David Cheban, Jinqiao Duan. Recurrent motions in the nonautonomous Navier-Stokes system. Discrete & Continuous Dynamical Systems - B, 2003, 3 (2) : 255-262. doi: 10.3934/dcdsb.2003.3.255

[16]

Hammadi Abidi, Taoufik Hmidi, Sahbi Keraani. On the global regularity of axisymmetric Navier-Stokes-Boussinesq system. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 737-756. doi: 10.3934/dcds.2011.29.737

[17]

Hyukjin Kwean. Kwak transformation and Navier-Stokes equations. Communications on Pure & Applied Analysis, 2004, 3 (3) : 433-446. doi: 10.3934/cpaa.2004.3.433

[18]

Vittorino Pata. On the regularity of solutions to the Navier-Stokes equations. Communications on Pure & Applied Analysis, 2012, 11 (2) : 747-761. doi: 10.3934/cpaa.2012.11.747

[19]

C. Foias, M. S Jolly, I. Kukavica, E. S. Titi. The Lorenz equation as a metaphor for the Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2001, 7 (2) : 403-429. doi: 10.3934/dcds.2001.7.403

[20]

Igor Kukavica. On partial regularity for the Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 717-728. doi: 10.3934/dcds.2008.21.717

2016 Impact Factor: 0.801

Metrics

  • PDF downloads (29)
  • HTML views (43)
  • Cited by (0)

[Back to Top]